# SDR SWIA201541707

- Difficulty date: December 29, 2015
- Submitted: December 29, 2015
- Operation: Air carrier
- Aircraft: N923SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7664
- Aircraft time: 34,827 hours, 29,363 cycles
- Engine: Ge CF343B1
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transducer
- Condition: Malfunctioned
- Location: Rt Engine Oil
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

ACFT RETURNED TO DEPARTURE AFTER THE RT ENGINE OIL PRESSURE WENT TO ZERO ON CLIMB OUT.  CREW FOLLOWED THE QRH PROCEDURE AND SHUTDOWN THE RT ENG.  CREW REPORTED THAT THEY DID NOT LAND OVERWEIGHT AND THEY DID DECLARE AN EMERGENCY.  R & R NR 2 ENGINE OIL PRESSURE TRANSDUCER IAW AMM.  RAN ENGINE NR 2 AND OIL PRESSURE INDICATION NORMAL AND NO LEAKS NOTED.
